# SDR DALA14015015648

- Difficulty date: January 31, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 1676, LBL 54 SUPPORT ANGLE CORRODED.  SUPPORT ANGLE FOUND TO HAVE 100 PERCENT MATERIAL LOSS AND IS OUT OF LIMITS IAW SRM 51-10-02.  REMOVED SUPPORT ANGLE, FABRICATED REPAIR AND INSTALLED, IAW SRM.
